American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N70) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Jae Choon Cha. Symmetric Whitney tower cobordism for bordered 3-manifolds and links. Trans. Amer. Math. Soc. 366 (2014) 3241-3273.
Abstract, references, and article information   
View Article: PDF

[2] A. Stoimenow. Bennequin's inequality and the positivity of the signature. Trans. Amer. Math. Soc. 360 (2008) 5173-5199. MR 2415070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Frank Quinn. Dual decompositions of 4-manifolds III: s-cobordisms. Trans. Amer. Math. Soc. 359 (2007) 1433-1443. MR 2272132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Stratos Prassidis and Barry Spieler. Rigidity of Coxeter groups. Trans. Amer. Math. Soc. 352 (2000) 2619-2642. MR 1695035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gui-Song Li. Covering Sato-Levine invariants. Trans. Amer. Math. Soc. 349 (1997) 5031-5042. MR 1407496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Joel L. Jones. A Concordance Extension Theorem. Trans. Amer. Math. Soc. 348 (1996) 205-218. MR 1303122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. J. Daverman and F. C. Tinsley. A controlled plus construction for crumpled laminations . Trans. Amer. Math. Soc. 342 (1994) 807-826. MR 1182981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sandro Buoncristiano and Derek Hacon. Characteristic numbers for unoriented ${\bf Z}$-homology manifolds . Trans. Amer. Math. Soc. 323 (1991) 651-663. MR 1005932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Myers. Homology cobordisms, link concordances, and hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 278 (1983) 271-288. MR 697074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. E. Stong. Branched coverings. II . Trans. Amer. Math. Soc. 276 (1983) 403-407. MR 684517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. E. Stong. Branched coverings. I . Trans. Amer. Math. Soc. 276 (1983) 375-402. MR 684516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1